MAUDE Adverse Event Report: LIKO AB LIKORALL 250 ES, WHITE; LIFT, PATIENT, NON-AC-POWERED

LIKO AB LIKORALL 250 ES, WHITE; LIFT, PATIENT, NON-AC-POWERED
Model Number 3122502
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged the patient was on a lift and the lift rail pulled out from the ceiling causing the patient to be dropped back into the chair.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This incident was captured under complaint ref#: (b)(4).
 
Additional Manufacturer Narrative
An inspection was performed at the facility by a third party company.The third party technician determined the issue was due to corrosion and repaired the lift support, ceiling and re-certified all the customer¿s patient lifts per the customer¿s request.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.The periodic inspection manual for liko overhead lifts 3en191001 states the following warnings: due to the environment an overhead system is installed in, components may be subject to corrosion.Check for visible severe corrosion and material loss and identify if components need to be replaced.The manual also states that liko overhead lifts must be thoroughly inspected at least once per year.It was reported that the lift had not been inspected within the last 12 months for this issue.Although there was no patient injury reported, if the liko lift support rail were to pull away from the ceiling during use it could lead to a serious injury or death.Baxter is reporting this malfunction.

Brand Name
LIKORALL 250 ES, WHITE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20370069
Report Number8030916-2024-00068
Device Sequence Number3745775
Product Code FSA
UDI-Device Identifier00887761979505
UDI-Public010088776197950511230603
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122502
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown